# SDR CHQA201000156

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N380SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145613
- Aircraft time: 21,815 hours, 16,569 cycles
- Engine: Allsn AE3007A
- Engine time: 21,007 hours, 17,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOP.  MAINTENANCE REPLACED THE LEFT FORWARD EMERGENCY LIGHT ASSEMBLY.
